# SDR DALA14032813735

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 38,850 hours, 19,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DAMAGE TO FUSELAGE SKIN FORWARD OF CARGO DOOR.  MAINTENANCE REPAIRED DAMAGE IAW ERA 526306-14, REV A, SECTION II, PERMANENT REPAIR.
